# SDR DHL2007746513

- Difficulty date: August 9, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR FOR A "C" CHECK, DENT ON FUSELAGE FRAME BS 580 ABOVE STR 17R.  CUT OUT DAMAGE AREA DIM 1" BY 1" IAW B727 SRM 51-40-03.  FAB DOUBLER ANGLE REPAIR DIM 9" BY 4" FROM 7075-T6 .050 PO NR 9003230 IAW B727 SRM 51-40-03 FIG 1 AND LOCATED DRILL IAW B727 SRM 51-30-05.  TREATED AND PRIMED AREA IAW B727 SRM 51-10-02.  INSTALLED DOUBLER ANGLE REPAIR AT BS 580 IAW B 727 SRM 51-30-02 AND 51-40-03.
